# SDR ASAA9810016

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210151
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 30 - PRIOR TO FLT, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT PALLET POSITION 9.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
